Alert archive / Ohio / Small Craft Advisories in 2013

Small Craft Advisory 18, NWS Cleveland, OH

February 3, 2013

NWS Cleveland, OH issued this small craft advisory at Feb 3, 2013, 3:15 PM EST. It took effect at Feb 3, 2013, 7:00 PM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2013, 3:15 PM EST (20:15 UTC)
In effect from
Feb 3, 2013, 7:00 PM EST
Expired
Feb 4, 2013, 9:18 AM EST
In force
14 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

290 
WHUS71 KCLE 032015
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
315 PM EST SUN FEB 3 2013

LEZ145>149-040415-
/O.NEW.KCLE.SC.Y.0018.130204T0000Z-130205T0000Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
315 PM EST SUN FEB 3 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
7 PM EST MONDAY. 

* WINDS AND WAVES: WEST WINDS 15 TO 25 KNOTS TONIGHT DIMINISHING
  TO 10 TO 20 KNOTS MONDAY. WAVES IN ICE FREE AREAS 3 TO 5 FEET
  BUILDING TO 6 TO 9 FEET...THEN SUBSIDING TO 5 TO 8 FEET TONIGHT.
  WAVES WILL SUBSIDE TO 2 TO 4 FEET MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY
4 follow-up statements
051 
WHUS71 KCLE 040014
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
714 PM EST SUN FEB 3 2013

LEZ145>149-040815-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-130205T0000Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
714 PM EST SUN FEB 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY. 

* WINDS AND WAVES: WEST WINDS 15 TO 25 KNOTS TONIGHT DIMINISHING 
  TO 10 TO 20 KNOTS MONDAY. WAVES IN ICE FREE AREAS 3 TO 5 FEET 
  BUILDING TO 6 TO 9 FEET...THEN SUBSIDING TO 5 TO 8 FEET 
  TONIGHT. WAVES WILL SUBSIDE TO 2 TO 4 FEET MONDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
689 
WHUS71 KCLE 040241
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
941 PM EST SUN FEB 3 2013

LEZ145>149-041100-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-130205T0000Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
941 PM EST SUN FEB 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY. 

* WINDS AND WAVES: WEST WINDS 15 TO 25 KNOTS TONIGHT DIMINISHING
  TO 10 TO 20 KNOTS MONDAY. WAVES IN ICE FREE AREAS 4 TO 7
  FEET...SUBSIDING TO 2 TO 4 FEET MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

OUDEMAN
422 
WHUS71 KCLE 040925
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
425 AM EST MON FEB 4 2013

LEZ145>149-041730-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-130205T0000Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
425 AM EST MON FEB 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* WINDS AND WAVES: WEST TO SOUTHWEST WIND 10 TO 20 KNOTS
  DIMINISHING TO 5 TO 15 KNOTS. WAVES IN ICE FREE AREAS 4 TO 6
  FEET...SUBSIDING TO 1 TO 3 FEET BY LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
090 
WHUS71 KCLE 041418
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
918 AM EST MON FEB 4 2013

LEZ145>149-041530-
/O.CAN.KCLE.SC.Y.0018.000000T0000Z-130205T0000Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
918 AM EST MON FEB 4 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

* WAVES HAVE SUBSIDED TO 2 TO 4 FEET AND WILL GRADUALLY SUBSIDE TO
  1 TO 3 FEET THIS AFTERNOON.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Feb 3, 12:45 PM EST, 2 hours 30 minutes earlier.

Area forecast discussion, Feb 3, 12:45 PM EST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1245 PM EST SUN FEB 3 2013

.SYNOPSIS...
A SERIES OF ALBERTA CLIPPER LOW PRESSURE SYSTEMS WILL MOVE ACROSS
THE OHIO VALLEY AND LOWER GREAT LAKES TODAY THROUGH TUESDAY NIGHT.
HIGH PRESSURE WILL BUILD ACROSS THE AREA WEDNESDAY INTO THURSDAY. BY
LATE THURSDAY ANOTHER CLIPPER WILL CROSS THE GREAT LAKES.
TEMPERATURES WILL REMAIN BELOW NORMAL UNTIL THURSDAY WHEN A SOUTH
FLOW WILL ALLOW TEMPERATURES TO RECOVER.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A MESOSCALE CONVECTIVE VORTEX HAS MOVED ONSHORE AND LOST ITS LAKE
CONNECTION. AS A RESULT THE INTENSITY HAS DECREASED SIGNIFICANTLY.
STILL HOWEVER VISIBILITIES WERE UNDER A MILE AT KHZY UNDER THE
BAND. OTHERWISE WILL INCREASE POPS TO LIKELY EVERYWHERE AS
NUMEROUS SNOW SHOWERS SPREAD ACROSS THE AREA WITH THE CURRENT
WAVE. NOT EXPECTING MUCH AND WENT WITH LESS THAN AN INCH FOR
ACCUMS MOST PLACES. BUFKIT SHOWS WINDS VEERING THROUGH THE
AFTERNOON RESULTING IN A BETTER ONSHORE FETCH LATE THIS AFTERNOON
AND EVENING SO EXPECTING LAKE EFFECT TO BEGIN TO GENERATE THEN...A
BIT LATER THAN PRVS FORECAST...SO DID REWORD THAT INTO THE WSW. NO
OTHER CHANGES.

ORIGINAL...ANOTHER SHORT WAVE TROUGH OVER THE MIDWEST WILL CROSS
OHIO AND PENNSYLVANIA TODAY. BUMPED UP THE SNOW ACCUMULATIONS IN
THE FORECAST FOR TODAY SO MOST ANYONE COULD SEE UP TO AN INCH AS
THE SNOW SHOWERS SPREAD ACROSS THE AREA FROM WEST TO EAST FROM MID
MORNING INTO THE AFTERNOON.

THE LINGERING SNOW ACROSS NE OH/NW PA WILL LIGHTEN UP EARLY THIS
MORNING AS WE GET A LITTLE RIDGING...THEN THE SNOW SHOWERS WILL
REDEVELOP THIS AFTERNOON.

WILL START THE LAKE EFFECT SNOW WARNING THIS AFTERNOON FOR THE
SNOWBELT. NOT CONFIDENT ENOUGH THAT NORTHERN GEAUGA OR LAKE COUNTY
WILL NOT SEE 6 TO 8 INCHES OF SNOW OVER THE NEXT DAY OR SO AND
WILL INCLUDE ALL OF THE TRADITIONAL SNOW BELT COUNTIES IN THE
WARNING.

TEMPS ARE TOUGH TODAY. THE ARCTIC AIR HAS SLIPPED BACK INTO
NORTHWEST OHIO. TEMPS WILL RECOVER THERE AS THE FLOW PICKS UP WITH
THE TROUGH. OVERALL...THE PROGRESS OF THE ARCTIC AIR WILL BE
SLOWED TODAY AS THE TROUGH SWINGS THROUGH BUT MANY AREAS MAY SEE
TEMPERATURES NEARLY STEADY OR FALL A COUPLE OF DEGREES TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
THE NEXT CLIPPER IS DUE MONDAY. OUTSIDE OF THE LAKE EFFECT...EXPECT
ANOTHER 1 TO 3 INCHES ALTHOUGH THE SOUTHERN COUNTIES FROM AROUND
ROUTE 30 ON SOUTH MAY SEE 2 TO 4 INCHES. THE JET ALOFT IS PROGGED
TO SWING ACROSS THE OHIO VALLEY AND AREAS SOUTH OF LAKE ERIE WILL
BE IN THE LEFT ENTRANCE REGION OF THE JET ON MONDAY. MAY HAVE TO
ISSUE AN ADVISORY FOR THE AREA FROM FINDLAY TO MANSFIELD AND
CANTON SOUTH. THE WIND WILL BACK AHEAD OF THE TROUGH AND THE LAKE
EFFECT COULD SLIDE BACK NORTH ALONG THE LAKE SHORE AND BE ENHANCED
FROM THE SYNOPTIC UPWARD MOTION. WILL KEEP A LAKE EFFECT SNOW
WARNING GOING UNTIL LATE MONDAY NIGHT WHEN HIGH PRESSURE SHOULD
BUILD IN.

THE CLIPPERS SEEMINGLY WILL TAKE A TRACK FARTHER NORTH MID AND LATE
WEEK. THIS WILL ALLOW FOR MODERATION IN TEMPERATURE. THE TUESDAY
CLIPPER WILL ARRIVE LATER IN THE DAY. ASIDE FROM SOME LINGERING LAKE
EFFECT SNOW SHOWERS...WEDNESDAY SHOULD BE DRY.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
EXTENDED TRENDS CONTINUE TO BE IN REASONABLE AGREEMENT.  MAY BE SOME
LINGERING SNOW SHOWERS IN THE SNOWBELT EAST OF CLEVELAND WEDNESDAY
MORNING...BUT HIGH PRESSURE MOVES ACROSS THE AREA ON WEDNESDAY.
HIGH MOVES EAST OF AREA WEDNESDAY NIGHT SETTING UP SOUTHERLY FLOW
ALLOWING TEMPS TO RISE ABOVE FREEZING THURSDAY.  BOTH ECMWF AND MOS
GUIDANCE WARMER THAN GFS...BUT USED COOLER GFS BECAUSE OF ALL THE
SNOW COVER.   BOTH MODELS MOVE NEXT LOW PRESSURE SYSTEM ACROSS THE
AREA THURSDAY NIGHT.   GFS TRACKS LOW ACROSS NORTHERN OHIO WHILE
TRACK OF ECMWF MUCH FURTHER NORTH...ACROSS LAKE SUPERIOR.  FOR NOW
STUCK WITH CONTINUITY WITH POPS AND TEMPS SINCE SO MUCH DOUBT IN
TRACK OF LOW.  HIGH PRESSURE RETURNS FOR THE WEEKEND WITH WARMER
TEMPS AGAIN IN STORE ON SATURDAY.  AGAIN UNDERCUT MOS AND ECMWF
BECAUSE OF THE EXPECTED SNOW COVER ACROSS THE AREA.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
ONE LOW PRESSURE SYSTEM EXITS TO THE EAST AND TAKES MOST OF THE
SNOW WITH IT WHILE HIGH PRESSURE BUILDS OVER THE AREA FOR THE
OVERNIGHT HOURS. AS STORM SYSTEM MOVES OUT TO THE EAST...LAKE
EFFECT SNOW WILL DEVELOP IN ITS WAKE AND AHEAD OF THE HIGH
PRESSURE FOR LATER THIS EVENING INTO TOMORROW MORNING. SNOW WILL
SPREAD BACK INTO THE REST OF THE AREA FROM WEST TO EAST TOMORROW
MORNING. CEILINGS AND VISIBILITIES WILL BE UP AND DOWN THROUGH THE
FORECAST PERIOD. WINDS WILL BE MAINLY WESTERLY AS WELL.

OUTLOOK...MORE NON VFR MONDAY NIGHT...TUESDAY AND THURSDAY IN
WIDESPREAD -SN.

&&

.MARINE...
WINDS HAVE DIMINISHED TO 10 KNOTS. WEST WINDS WILL BEGIN TO PICK
UP THIS AFTERNOON WITH A SMALL CRAFT ADVISORY LIKELY TONIGHT AS
WINDS INCREASE TO 15 TO 25 KNOTS. WINDS DIMINISH QUICKLY ON MONDAY
AS HIGH PRESSURE MOVES QUICKLY ACROSS THE OHIO VALLEY. NEXT SMALL
CRAFT NOT LIKELY UNTIL FRIDAY AS STRONG LOW PRESSURE SYSTEM MOVES
ACROSS THE LAKES.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...LAKE EFFECT SNOW WARNING UNTIL 6 AM EST TUESDAY FOR OHZ012>014-
     089.
PA...LAKE EFFECT SNOW WARNING UNTIL 6 AM EST TUESDAY FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...KOSARIK
NEAR TERM...TK/KOSARIK
SHORT TERM...KOSARIK
LONG TERM...DJB
AVIATION...LOMBARDY
MARINE...DJB
Hazardous weather outlook, Feb 3, 6:01 AM EST, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
601 AM EST SUN FEB 3 2013

OHZ012>014-089-PAZ001>003-041115-
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
601 AM EST SUN FEB 3 2013

...LAKE EFFECT SNOW WARNING IN EFFECT FROM NOON TODAY TO 6 AM EST
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>011-017>023-027>033-036>038-047-041115-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
601 AM EST SUN FEB 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SNOW ON MONDAY MAY ACCUMULATE 2 TO 4 INCHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-041115-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
601 AM EST SUN FEB 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Feb 3, 9:40 AM EST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
940 AM EST SUN FEB 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     SNOW             MANSFIELD/ONTARIO       40.76N  82.53W
02/03/2013  M3.0 INCH        RICHLAND           OH   SNOW SPOTTER

            24 HOUR SNOWFALL.

&&

EVENT NUMBER CLE1300483

LW
Local storm report, Feb 3, 9:43 AM EST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
943 AM EST SUN FEB 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 AM     SNOW             CHIPPEWA LK             41.06N  81.91W
02/03/2013  M3.0 INCH        MEDINA             OH   CO-OP OBSERVER

            24 HOUR SNOWFALL.

&&

EVENT NUMBER CLE1300484

LW
Local storm report, Feb 3, 9:44 AM EST, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
944 AM EST SUN FEB 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 AM     SNOW             SPRINGBOR 3NW           41.82N  80.43W
02/03/2013  M3.4 INCH        CRAWFORD           PA   CO-OP OBSERVER

            24 HOUR SNOWFALL.

&&

EVENT NUMBER CLE1300485

LW
Local storm report, Feb 3, 10:06 AM EST, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1006 AM EST SUN FEB 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     SNOW             SOLON                   41.37N  81.45W
02/03/2013  M6.5 INCH        CUYAHOGA           OH   SNOW SPOTTER

            24 HOUR SNOWFALL.

&&

EVENT NUMBER CLE1300487

LW
Local storm report, Feb 3, 10:08 AM EST, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1008 AM EST SUN FEB 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     SNOW             5 S BELLEVUE            41.20N  82.84W
02/03/2013  M2.0 INCH        SENECA             OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             2 SSW STREETSBORO       41.21N  81.35W
02/03/2013  M3.8 INCH        PORTAGE            OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 SSW PUT-IN-BAY        41.64N  82.82W
02/03/2013  M2.0 INCH        OTTAWA             OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             2 ENE TOLEDO            41.68N  83.54W
02/03/2013  M4.3 INCH        LUCAS              OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             3 WNW SPRINGBORO        41.82N  80.43W
02/03/2013  M3.4 INCH        CRAWFORD           PA   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 NW BUCYRUS            40.81N  82.98W
02/03/2013  M2.5 INCH        CRAWFORD           OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 N NEWTON FALLS        41.20N  80.97W
02/03/2013  M6.1 INCH        TRUMBULL           OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             5 WNW WADSWORTH         41.04N  81.82W
02/03/2013  M3.5 INCH        MEDINA             OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 NNE MEADVILLE         41.66N  80.14W
02/03/2013  M5.3 INCH        CRAWFORD           PA   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 N KIDRON              40.75N  81.75W
02/03/2013  M2.8 INCH        WAYNE              OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 WNW SYLVANIA          41.72N  83.73W
02/03/2013  M2.9 INCH        LUCAS              OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 SW KIRTLAND           41.59N  81.35W
02/03/2013  M3.8 INCH        LAKE               OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             N BERLIN HEIGHTS        41.33N  82.49W
02/03/2013  M3.9 INCH        ERIE               OH   COCORAHS

            24 HOUR SNOWFALL.

0715 AM     SNOW             2 NNE CASTALIA          41.42N  82.79W
02/03/2013  M4.0 INCH        ERIE               OH   COCORAHS

            24 HOUR SNOWFALL.

0715 AM     SNOW             3 ENE NORTHWOOD         41.62N  83.43W
02/03/2013  M2.5 INCH        WOOD               OH   COCORAHS

            24 HOUR SNOWFALL.

0730 AM     SNOW             6 SW ERIE               42.06N  80.15W
02/03/2013  M3.9 INCH        ERIE               PA   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             2 W SOUTH RUSSELL       41.43N  81.37W
02/03/2013  M5.5 INCH        GEAUGA             OH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             1 NW LEXINGTON          40.69N  82.60W
02/03/2013  M2.2 INCH        RICHLAND           OH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             1 NE MIDDLEFIELD        41.46N  81.07W
02/03/2013  M4.0 INCH        GEAUGA             OH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             1 SSE MONTVILLE         41.59N  81.05W
02/03/2013  M6.5 INCH        GEAUGA             OH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             6 SE PERRYSBURG         41.49N  83.54W
02/03/2013  M2.0 INCH        WOOD               OH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             4 NE KENT               41.20N  81.34W
02/03/2013  M3.1 INCH        PORTAGE            OH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             2 NNW PARMA             41.41N  81.74W
02/03/2013  M4.4 INCH        CUYAHOGA           OH   COCORAHS

            24 HOUR SNOWFALL.

0845 AM     SNOW             2 SW AVON               41.44N  82.05W
02/03/2013  M5.5 INCH        LORAIN             OH   COCORAHS

            24 HOUR SNOWFALL.

0900 AM     SNOW             1 N BELLEVUE            41.28N  82.84W
02/03/2013  M3.1 INCH        HURON              OH   COCORAHS

            24 HOUR SNOWFALL.

&&

EVENT NUMBER CLE1300488
EVENT NUMBER CLE1300489
EVENT NUMBER CLE1300490
EVENT NUMBER CLE1300491
EVENT NUMBER CLE1300492
EVENT NUMBER CLE1300493
EVENT NUMBER CLE1300494
EVENT NUMBER CLE1300495
EVENT NUMBER CLE1300496
EVENT NUMBER CLE1300497
EVENT NUMBER CLE1300498
EVENT NUMBER CLE1300499
EVENT NUMBER CLE1300500
EVENT NUMBER CLE1300501
EVENT NUMBER CLE1300502
EVENT NUMBER CLE1300503
EVENT NUMBER CLE1300504
EVENT NUMBER CLE1300505
EVENT NUMBER CLE1300506
EVENT NUMBER CLE1300507
EVENT NUMBER CLE1300508
EVENT NUMBER CLE1300509
EVENT NUMBER CLE1300510
EVENT NUMBER CLE1300511
EVENT NUMBER CLE1300512

LW
Local storm report, Feb 3, 1:22 PM EST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
122 PM EST SUN FEB 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 PM     SNOW             SHAKER HTS              41.47N  81.56W
02/03/2013  M3.0 INCH        CUYAHOGA           OH   SNOW SPOTTER

            24 HOUR SNOWFALL.

&&

EVENT NUMBER CLE1300513

LOMBARDY

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 4:12 AM ESTLake Effect Snow WarningCLEAshtabula, Geauga, Lake36 hr

Nearby

Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.